# SDR AALA202312220742

- Difficulty date: December 19, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 90,291 hours, 11,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Guide
- Part number: 9825534006
- Condition: Sheared
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO COMPT LEFT SIDE GUIDE RAIL DENTED AND HAS SHEARED MULTIPLE VERTICAL ROLLERS AT AIRCRAFT STA'S 550 TO 634 STR LBL65. REMOVED AND REPLACED FORWARD CARGO COMPT LEFT SIDE RAIL PART NUMBER 98-2553-4-006. PER B777-200 AMM 25-53-21.
